MAUDE Adverse Event Report: RESMED PTY LTD ASTRAL 100 - AMER; CONTINUOUS, VENTILATOR, HOME USE

RESMED PTY LTD ASTRAL 100 - AMER; CONTINUOUS, VENTILATOR, HOME USE
Model Number 27001
Medical Device Problem Codes Battery Problem (2885); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The battery was replaced to address the issue.The device was serviced and fully tested before it was returned to the customer.Resmed reference #: (b)(4).
 
Event or Problem Description
During resmed evaluation, an astral device displayed a battery error message.There was no harm or serious injury reported as a result of this incident.

Brand Name
ASTRAL 100 - AMER
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key24877350
Report Number3007573469-2026-01154
Device Sequence Number13271638
Product Code NOU
UDI-Device Identifier00619498270019
UDI-Public(01)00619498270019(11)191030(10)1416928
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
Report Date (Section F) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number27001
Device Catalogue Number27001
Device Lot Number1416928
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/16/2026
Device Age75 MO
Date Report to Manufacturer04/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/14/2026